Case Reports in Pediatrics

Case Reports in Pediatrics / 2021 / Article

Retraction | Open Access

Volume 2021 |Article ID 4712417 | https://doi.org/10.1155/2021/4712417

Case Reports in Pediatrics, "Retracted: Cardiac Arrest following a Myocardial Infarction in a Child Treated with Methylphenidate", Case Reports in Pediatrics, vol. 2021, Article ID 4712417, 1 page, 2021. https://doi.org/10.1155/2021/4712417

Retracted: Cardiac Arrest following a Myocardial Infarction in a Child Treated with Methylphenidate

Received05 Nov 2020
Accepted05 Nov 2020
Published10 Feb 2021

In the article titled “Cardiac Arrest following a Myocardial Infarction in a Child Treated with Methylphenidate” [1], the authors have re-evaluated the case in response to concerns that the conclusion that methylphenidate can cause cardiac arrest in otherwise healthy children was not supported. Since the publication of the article, the child passed away. The results of a genetic cardiomyopathy testing panel showed a lamin A/C mutation (heterozygote). With this knowledge, it is possible that the child suffered from cardiomyopathy rather than a remote myocardial infarction as suggested. The article is therefore being retracted with the agreement of the authors and the editorial board.

References

  1. K. Munk, L. Gormsen, W. Y. Kim, and N. H. Anderson, “Cardiac Arrest following a Myocardial Infarction in a Child Treated with Methylphenidate,” Case Reports in Pediatrics, vol. 2015, Article ID 905097, 4 pages, 2015. View at: Publisher Site | Google Scholar

Copyright © 2021 Case Reports in Pediatrics. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Download other formatsMore
 Order printed copiesOrder
Views179
Downloads183
Citations

Related articles